International Journal of Scientific and Research Publications

IJSRP, Volume 3, Issue 9, September 2013 Edition [ISSN 2250-3153]


Time Dependent Solution Of M[X]=G=1 Queueing Model With second optional
      Dr. G. AYYAPPAN, S.SHYAMALA
Abstract: This paper investigate a queueing model where in customers arrive in batches according to compound Poisson process with rate  and are served one by one in FIFO basis. All incoming customers demand the rst essential service wherein only some of them demand the second optional service.

Reference this Research Paper (copy & paste below code):

Dr. G. AYYAPPAN, S.SHYAMALA (2018); Time Dependent Solution Of M[X]=G=1 Queueing Model With second optional; Int J Sci Res Publ 3(9) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-0913.php?rp=P211795
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.